MAUDE Adverse Event Report: STERIS SAS HEXALUX EXAMINATION LIGHT

STERIS SAS HEXALUX EXAMINATION LIGHT
Model Number HEXALUX CEILING MOUNT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the lighting system and confirmed that the light head and spring arm had detached from the ceiling mount.The technician found that one of the threaded pins was not fully inserted in the spindle resulting in the reported event.The technician is awaiting parts to make the necessary repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their hexalux examination light came down from the ceiling contacting an employee's back.The unit did not completely detach from the ceiling as the electrical cable was still intact.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The technician repaired the lighting system, tested the function and operation, and confirmed the lighting system to be operating according to specification.The technician performed an inspection of all the user facility's hexalux lighting systems and found them to be properly installed.No additional issues have been reported.

Brand Name
HEXALUX EXAMINATION LIGHT
Common Device Name
EXAMINATION LIGHT
Manufacturer (Section D)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR  33185
Manufacturer (Section G)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR   33185
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key17152626
Report Number3011221111-2023-00001
Device Sequence Number17540408
Product Code KZF
UDI-Device Identifier00724995167806
UDI-Public00724995167806
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXALUX CEILING MOUNT
Device Catalogue NumberEXLCEIL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown